# SDR SWAA2013102921609

- Difficulty date: October 26, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 40,754 hours, 27,819 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fairing
- Part number: 9911834531
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RAM AIR INLET FAIRING CRACKED LT HAND & RT HAND AT PREVIOUS WELD REPAIRS.  REPAIRED FAIRING IAW SRM.
